잠시만 기다려 주세요. 로딩중입니다.

Sitagliptin에 의해 발생한 DRESS 증후군 1예

A Case of Sitagliptin Induced DRESS Syndrome

대한피부과학회지 2020년 58권 5호 p.330 ~ 333
이재호 (  ) - Inje University College of Medicine Sanggye Paik Hospital Department of Dermatology

김중호 (  ) - Inje University College of Medicine Sanggye Paik Hospital Department of Dermatology
김호영 (  ) - Inje University College of Medicine Sanggye Paik Hospital Department of Dermatology
서중헌 ( Suh Joong-Heon ) - Inje University College of Medicine Sanggye Paik Hospital Department of Dermatology
이수경 ( Lee Soo-Kyung ) - Inje University College of Medicine Sanggye Paik Hospital Department of Dermatology
김명신 ( Kim Myoung-Shin ) - Inje University College of Medicine Sanggye Paik Hospital Department of Dermatology
이운하 ( Lee Un-Ha ) - Inje University College of Medicine Sanggye Paik Hospital Department of Dermatology

Abstract


Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome is an adverse drug reaction that is difficult to predict. It is characterized by fever, skin rash, and internal organ involvement that usually manifests 2∼6 weeks after use of the culprit drug. The antihyperglycemic agent sitagliptin is commonly used for treating diabetes mellitus, and sitagliptin-induced DRESS syndrome has not been previously reported in Korea. Herein, we report a case of DRESS syndrome after sitagliptin use; these observations may contribute to the timely diagnosis of sitagliptin induced DRESS syndrome and help reduce associated complications or morbidities.

키워드

Antihyperglycemic agent; Culprit drug; Drug reaction with eosinophilia and systemic symptoms; Sitagliptin
원문 및 링크아웃 정보
등재저널 정보